# SDR DALA2024011000449

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 56,479 hours, 39,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXIT MARKER AT THE AFT OVERWING EXIT AT STA 726L/726R IS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK IN THE OVERHEAD BIN 10R, SEAT ROW 22R IAW B717 AMM 33-51. EXIT LIGHT OPERATIONALLY CHECKS GOOD. (LP #5150193)
